# SDR FDEA202106101483

- Difficulty date: June 10, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932508
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE STRINGER AT XOS 664 FOUND CRACK. RIGHT WING FIXED LEADING EDGE STRINGER AT XOS 664 REPAIR CARRIED OUT AS PER SRM 57-  40-03-2R REPAIR 2 FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
